# SDR JJBA20231128033

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 41,298 hours, 28,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON BAGGAGE DOOR SKIN, 7 INCHES FROM FWD SKIN EDGE AND 9.5 INCHES FROM LOWER SKIN EDGE. SKIN REPAIRED WITH A DOUBLER BTW STA X22132.6-X22716.2 AND BTW HB#3-4
